# SDR SIMA200218410

- Difficulty date: June 28, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION MAINTENANCE, FOUND THE CARGO DOOR LOWER SILL CORRODED.  REMOVED CORRODED SILL BEAM.  INSTALLED NEW BEAM IAW EMB145 SRM 145/1142, CHAPTER 51, REV 18 51-20-01, 02, 03, 04, AND 06 CPM 51-21-04 AND 05 AND STANDARD SRM PRACTICES.  (M)
